# SDR 9903106740

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64OUS
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 3 ENGINE FIRE WARNING ACTIVATED.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE IGNITER PLUG BOSS, HIGH STAGE VALVE, AND HIGH STAGE CONTROLLER.  OPERATIONAL CHECK GOOD.  EXACT FAULT CAUSING DISCREPANCY TO BE DETERMINED.
